# SDR ASAA2016030415839

- Difficulty date: March 4, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,130 hours, 17,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: 149A721415
- Condition: Chafed
- Location: Bs 650-672
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING SUPPORT FRAME UNDER PANEL 193AL IS CHAFED.  ACFT GROUNDED. REMOVED AND REINSTALLED PANEL 192JL IAW AMM 53-51-21.  R & R SUPPORT IAW SRM 51-40-02 AND DWG 149A7216. TOPCOATED IAW AMM 51-21-73.
